# SDR SWAA2023052546994

- Difficulty date: May 9, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Pulled
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INLET HAS FASTENER PULLED THROUGH LIP SKIN OUTER SURFACE 2 O'CLOCK POSITION.<[01] PERFORMED NDT ON FASTENER HOLE PER NDT PART 6; 51-00-00 PROCEDURE 16. NO DEFECTS NOTED.;[02] REMOVED LOOSE FASTENER. REAMED HOLE AND COUNTERSUNK FOR OVERSIZE FASTENER IAW SRM 54-10-01-1A-2.;[03] VERIFIED REMOVAL.;[04] REMOVED AND REPLACED LOOSE FASTENER IAW SRM 54-10-01-1A-2.;[05] INSPECTED WORK PERFORMED;[06] REMOVED AND REPLACED LOOSE FASTENER IAW SRM 54-10-01-1A-2.
